Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Child has consistent redness in eyes, visible blood vessels that worsen with the day. What can this be?

Hi My 7 yr old daughter has had red eyes for about 2 months now, We have a pool at home so I first thought it was from swimming but they just stay red, the right one is more defined like I can see her blood vessels and they get worse as the day progresses and get Better through the night becuz in the morning there not as red, what can this be??
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response

Does she have any other symptoms like itching, watering or pain?

Since its running for about 2 months, its better to have an ophthalmologist`s opinion.
Causes may range from allergy/ infection/ inflammatory disorders/ uncorrected refractive errors/ excessive viewing of TV or mobile phones or computer monitor/ increased intra ocular pressure etc.

Have a word with your ophthalmologist and learn more about eye hygiene, to reduce strain in eyes.
All the best.
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor